MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SMM-5044
Medical Device Problem Codes Product Quality Problem (1506); Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to a procedure, the sutures were difficult to handle.Suture are less fluid and the long-term tension retention is lower than what was used before.No patient involvement.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10678208
Report Number1219930-2020-04257
Device Sequence Number571667
Product Code GAM
UDI-Device Identifier10884523004649
UDI-Public10884523004649
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMM-5044
Device Catalogue NumberSMM-5044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1